It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-05-2005, 04:19 PM   #1
Member
 
Join Date: Apr 2004
Posts: 50
Finch HB User
My entire face has been red for days.

I'm a little confused about why my entire face is red. It's been like sunburned for the past week, but the thing is I haven't been out of the sun. I'm guessing it's one of the medications that I'm using or something in my regime that provokes my face to turn red. I think it doesn't help that my face is VERY dry and when I need to put medication on it continues to dry it out further so I wake up with more dead skin on my face.

So I'm trying to figure out how to let me skin return to normal. I've stopped putting any products on my face besides neutrogena moisturizer and aloe vera gel on my face. So far it hasn't help dramatically, but I suspect it's helped slightly. Also I'm going to start drinking a lot more water to re-hydrate my body/face.

It's really embarrassing to go to school with your face entirely red for a week or more, so I'm really trying to get rid of this. I have put makeup on my face the past week as well to conceal the past breakout I had. I suspect that one of my makeups that has a slight amount of Salyic Acid in it has contributed to my red face, but I wouldn't dare go outside without covering up these red marks left over from my outbreak. Besides, I have been using this particular concealer for years and rarely has it turned my face red. I'm guessing it might not be interacting well with one of my medications or something, but I never put it on with my medication. I've continued to use the makeup because my breakout was one of the most terrible I've had - I usually have minor outbreaks and my acne in general is mostly minor.

Any advice?

Last edited by Finch; 05-05-2005 at 04:22 PM.

 
Sponsors Lightbulb
   
Old 05-05-2005, 05:13 PM   #2
Senior Veteran
(male)
 
Join Date: May 2004
Posts: 1,183
johnsmith007 HB User
Re: My entire face has been red for days.

Stop using the products and just put on moisturizer till itís not dry anymore. I would suggest using a regular oil-free moisturizer and not aloe vera.

 
Old 05-05-2005, 05:23 PM   #3
Member
 
Join Date: Apr 2005
Posts: 92
Jackswift HB User
Re: My entire face has been red for days.

hey man, i got the same problem as you it seems, but my redness is mainly on my nose (its like im ****ing rudolph!). I think my redness is caused by the accutane i took months ago (worked wonders, btw).

Anyway, i've done a bit of searching and posting on this board and i've found that our redness could be caused by dryness, so ur plan of drinking more water is a good idea. im doing the same. However, i've been putting on this pretty high quality moisturizure on at night and i see no difference....i dunno

cheers

 
Old 05-05-2005, 05:24 PM   #4
Member
 
Join Date: Apr 2004
Posts: 50
Finch HB User
Re: My entire face has been red for days.

Awesome, thanks so much for your advice guys. I appreciate the help. Any other ideas?

Also, johnsmith007, why do you recommend using a regular oil-free moisturizer as opposed to using aloe vera?

 
Old 05-05-2005, 07:32 PM   #5
Inactive
 
Join Date: Nov 2004
Posts: 244
Takara HB User
Re: My entire face has been red for days.

What products were you using that caused your skin to become red?

Aloe can actually cause a reaction in some people's skin, so its best to avoid it until your face clears up. An oil-free moisturizer would be best for you right now.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Blood Pressure extremes for each hour of each day for an entire year. Machaon High & Low Blood Pressure 23 06-25-2011 09:22 AM
Has anybody heard of RSD of the entire BODY? 1debbie Fibromyalgia 7 03-31-2009 12:07 PM
Weird very sore skin on left side of face! stevie_23 General Health 12 08-29-2007 02:18 PM
Water-like filled Bumps on Face of Child irish34 Skin Problems 3 06-28-2007 02:24 PM
Tightness in side of face due to tension headache? Dark Stranger Headaches & Migraines 2 10-10-2006 02:58 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Accutane
Aspirin
Benzoyl
Clindamycin
Differin
  Accutane
Aspirin
Benzoyl
Clindamycin
Differin




TOP THANKED CONTRIBUTORS



WhenItRains (10), ClearSkinRomy (6), MSNik (5), mmisty (5), jonnstar (3), poozers (3), Debaloo (2), MG098 (2), LitS917 (2), lisamariemoon (2)

Site Wide Totals

teteri66 (1164), MSJayhawk (997), Apollo123 (896), Titchou (832), janewhite1 (823), Gabriel (757), ladybud (745), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 06:43 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!